I am 78 years old and have been taking one Vardenafil HCL 20mg(Levitra) tablet weekly early morning for several years with no side effects outside of facial flushing. Without it I am sexually disfunctional. My blood pressure runs about 136/64 with no medication. My urologist prescribed Avadart several years ago and recently added Uroxatral without mentioning any of its restrictions that I read in the fine print. Is there someway to alter the dosage and return to the weekly use of Levitra without dangerous side effects?
25 Nov 2010
Levitra and Uroxatral can be taken together but as you are aware there is a risk of the interaction ... please see link below for interaction in detail.
Is your doctor aware that you are using Levitra? Please discuss your options with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... and we are newlyweds. He has tried Levitra however it isn't working and we now have arguments from this. I feel this is making our ...
13 answers • 1 Jan 2010
Does stature or weight have any bearing on how much one should take?
2 answers • 20 Jul 2010
tired and nothing... have desire, but...
2 answers • 16 Jun 2011
I have tried cialis and levitra for erectile dysfunction. Within the last three months these medications are no longer effective. The medications ...
1 answer • 14 Feb 2012
For Erectile Dysfunction "My Dr. gave me 2 sample packets. Even my Pharmacist had not heard of Staxyn yet. After a couple of uses I found that ...
0 answers • 18 Oct 2015